He's variational iteration method applied to the solution of the prey and predator problem with variable coefficients

Yusufoglu E., ERBAŞ B.

PHYSICS LETTERS A, vol.372, no.21, pp.3829-3835, 2008 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 372 Issue: 21
  • Publication Date: 2008
  • Doi Number: 10.1016/j.physleta.2008.02.073
  • Journal Name: PHYSICS LETTERS A
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.3829-3835
  • Keywords: variational iteration method, prey and the predator problem, system of nonlinear differential equations, Adomian decomposition method, power series method, NUMERICAL-SOLUTION, EQUATION, SYSTEM, MODEL
  • Anadolu University Affiliated: Yes


In this Letter, a mathematical model of the problem of prey and predator is presented and He's variational iteration method is employed to compute an approximation to the solution of the system of nonlinear differential equations governing the problem. The results are compared with the results obtained by Adomian decomposition method and homotopy perturbation method. Comparison of the methods show that He's variational iteration method is a powerful method for obtaining approximate solutions to nonlinear equations and their systems. (C) 2008 Elsevier B.V. All rights reserved.